# SDR UIEA2018083001856

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,731 hours, 18,805 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT. APU OPS CHECK NORMAL ON 2ND ATTEMPT PER AMM 49-11-00, ACCOMPLISHED APU BITE PER FIM 49-11-00 NO FAULTS NOTED , APU FAULT AND AUTO EVENT ( EGT 727 RPM 29% OIL FULL ) CLEARED PER AMM 31-41-00. OPS CHECKED APU WITHOUT FAULTS PER AMM 49-11-00.
